# SDR 05FDEA00468

- Difficulty date: March 9, 2005
- Submitted: March 10, 2005
- Operation: Air carrier
- Aircraft: N419FE
- Make and model: Airbus A310
- Aircraft serial: 345
- Aircraft time: 38,799 hours, 18,108 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC SONE 252 RT NR 4 SEAT TRACK FS 68 FS 69.5 FS 70.5 HAS 3 AREAS OF CORROSION INSIDE SCALLOPED HOLES.  REMOVED DAMAGED SEAT TRACK SECTION AND REPLACED WITH NEW SEAT TRACK SECTION FROM FRAME 69.5 TO FRAME 71.5 IAW A31-200 SRM 51-10-16 FIG 208 RT NR 4 RESTORED SURFACE PROTECTION IAW A310-200 SRM 51-23-00 AND SRM 51-21-10.  APPLIED LUBRICANT RUST INHIBITOR TO REPAIR AREA IAW A3140-200 SRM 51-23-00.
